# SDR AALA202002189008

- Difficulty date: January 21, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,365 hours, 22,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072300000
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 211KF DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006.
